doi: 10.3934/era.2020075

A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior

School of Applied Science, Beijing Information Science & Technology University, Beijing 100192, China

* Corresponding author: Meiqiang Feng

Received  April 2020 Revised  June 2020 Published  July 2020

Fund Project: This work is sponsored by the National Natural Science Foundation of China (11301178) and the Beijing Natural Science Foundation of China (1163007)

We prove uniqueness, existence and asymptotic behavior of positive solutions to the system coupled by
$ p $
-Laplacian elliptic equations
$ \begin{align*} \left \{ \begin{array}{l} -\Delta_p z_1 = \lambda_1 g_1(z_2)\ \ {\rm in}\ \Omega,\\ -\Delta_p z_2 = \lambda_2 g_2(z_1)\ \ {\rm in}\ \Omega,\\ z_1 = z_2 = 0\ \ {\rm on}\ \ \partial \Omega, \end{array} \right. \end{align*} $
where
$ \Delta_p u = \text{div}({|\nabla u|}^{p-2}\nabla u),\ 1<p<\infty $
,
$ \lambda_1 $
and
$ \lambda_2 $
are positive parameters,
$ \Omega $
is the open unit ball in
$ \mathbb{R}^N,\ N\geq 2 $
.
Citation: Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, doi: 10.3934/era.2020075
References:
[1]

R. P. AgarwalH. Lü and D. O'Regan, Eigenvalues and the one-dimensional $p$-Laplacian, J. Math. Anal. Appl., 266 (2002), 383-400.  doi: 10.1006/jmaa.2001.7742.  Google Scholar

[2]

A. CastroL. Sankar and R. Shivaji, Uniqueness of non-negative solutions for semipositone problems on exterior domains, J. Math. Anal. Appl., 394 (2012), 432-437.  doi: 10.1016/j.jmaa.2012.04.005.  Google Scholar

[3]

K. D. ChuD. D. Hai and R. Shivaji, Uniqueness of positive radial solutions for infinite semipositone $p$-Laplacian problems in exterior domains, J. Math. Anal. Appl., 472 (2019), 510-525.  doi: 10.1016/j.jmaa.2018.11.037.  Google Scholar

[4]

L. D'Ambrosio and E. Mitidieri, Quasilinear elliptic systems in divergence form associated to general nonlinearities, Adv. Nonlinear Anal., 7 (2018), 425-447.  doi: 10.1515/anona-2018-0171.  Google Scholar

[5]

Y. Du and Z. Guo, Boundary blow-up solutions and the applications in quasilinear elliptic equations, J. Anal. Math., 89 (2003), 277-302.  doi: 10.1007/BF02893084.  Google Scholar

[6]

Z. M. Guo, Existence and uniqueness of positive radial solutions for a class of quasilinear elliptic equations, Appl. Anal., 47 (1992), 173-189.  doi: 10.1080/00036819208840139.  Google Scholar

[7]

Z. M. Guo and J. R. L. Webb, Uniqueness of positive solutions for quasilinear elliptic equations when a parameter is large, Proc. Roy. Soc. Edinburgh Sect. A, 124 (1994), 189-198.  doi: 10.1017/S0308210500029280.  Google Scholar

[8] D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Inc., Boston, MA, 1988.   Google Scholar
[9]

G. B. Gustafson and K. Schmitt, Nonzero solutions of boundary value problems for second order ordinary and delay differential equations, J. Differential Equations, 12 (1972), 129-147.  doi: 10.1016/0022-0396(72)90009-5.  Google Scholar

[10]

D. D. Hai, Uniqueness of positive solutions for a class of semilinear elliptic systems, Nonlinear Anal., 52 (2003), 595-603.  doi: 10.1016/S0362-546X(02)00125-6.  Google Scholar

[11]

D. D. Hai and R. Shivaji, Existence and uniqueness for a class of quasilinear elliptic boundary value problems, J. Differential Equations, 193 (2003), 500-510.  doi: 10.1016/S0022-0396(03)00028-7.  Google Scholar

[12]

J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Dover Publications, Inc. Mineola, New York, 2006.  Google Scholar

[13]

S.-S. Lin, On the number of positive solutions for nonlinear elliptic equations when a parameter is large, Nonlinear Anal., 16 (1991), 283-297.  doi: 10.1016/0362-546X(91)90229-T.  Google Scholar

[14]

P. Lindqvist, Notes on the $p$-Laplace Equation, Report. University of Jyväskylä Department of Mathematics and Statistics, vol. 102, University of Jyväskylä, Jyväskylä, 2006.  Google Scholar

[15]

Z. LiuJ. Su and Z.-Q. Wang, A twist condition and periodic solutions of Hamiltonian systems, Adv. Math., 218 (2008), 1895-1913.  doi: 10.1016/j.aim.2008.03.024.  Google Scholar

[16]

Z. Lou, T. Weth and Z. Zhang, Symmetry breaking via Morse index for equations and systems of Hénon-Schrödinger type, Z. Angew. Math. Phys., 70 (2019), Paper No. 35, 19 pp. doi: 10.1007/s00033-019-1080-8.  Google Scholar

[17]

N. Mavinga and R. Pardo, A priori bounds and existence of positive solutions for semilinear elliptic systems, J. Math. Anal. Appl., 449 (2017), 1172-1188.  doi: 10.1016/j.jmaa.2016.12.058.  Google Scholar

[18]

K. PereraR. Shivaji and I. Sim, A class of semipositone $p$-Laplacian problems with a critical growth reaction term, Adv. Nonlinear Anal., 9 (2020), 516-525.  doi: 10.1515/anona-2020-0012.  Google Scholar

[19]

J. Sánchez, Multiple positive solutions of singular eigenvalue type problems involving the one-dimensional $p$-Laplacian, J. Math. Anal. Appl., 292 (2004), 401-414.  doi: 10.1016/j.jmaa.2003.12.005.  Google Scholar

[20]

R. ShivajiI. Sim and B. Son, A uniqueness result for a semipositone $p$-Laplacian problem on the exterior of a ball, J. Math. Anal. Appl., 445 (2017), 459-475.  doi: 10.1016/j.jmaa.2016.07.029.  Google Scholar

[21]

B. Son and P. Wang, Analysis of positive radial solutions for singular superlinear $p$-Laplacian systems on the exterior of a ball, Nonlinear Anal., 192 (2020), 111657, 15 pp. doi: 10.1016/j.na.2019.111657.  Google Scholar

[22]

J. L. Vázquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim., 12 (1984), 191-202.  doi: 10.1007/BF01449041.  Google Scholar

[23]

M. XiangB. Zhang and V. D. R$\breve{a}$dulescu, Existence of solutions for perturbed fractional $p$-Laplacian equations, J. Differential Equations, 260 (2016), 1392-1413.  doi: 10.1016/j.jde.2015.09.028.  Google Scholar

[24]

Z. Zhang and S. Li, On sign-changing andmultiple solutions of the $p$-Laplacian, J. Funct. Anal., 197 (2003), 447-468.  doi: 10.1016/S0022-1236(02)00103-9.  Google Scholar

show all references

References:
[1]

R. P. AgarwalH. Lü and D. O'Regan, Eigenvalues and the one-dimensional $p$-Laplacian, J. Math. Anal. Appl., 266 (2002), 383-400.  doi: 10.1006/jmaa.2001.7742.  Google Scholar

[2]

A. CastroL. Sankar and R. Shivaji, Uniqueness of non-negative solutions for semipositone problems on exterior domains, J. Math. Anal. Appl., 394 (2012), 432-437.  doi: 10.1016/j.jmaa.2012.04.005.  Google Scholar

[3]

K. D. ChuD. D. Hai and R. Shivaji, Uniqueness of positive radial solutions for infinite semipositone $p$-Laplacian problems in exterior domains, J. Math. Anal. Appl., 472 (2019), 510-525.  doi: 10.1016/j.jmaa.2018.11.037.  Google Scholar

[4]

L. D'Ambrosio and E. Mitidieri, Quasilinear elliptic systems in divergence form associated to general nonlinearities, Adv. Nonlinear Anal., 7 (2018), 425-447.  doi: 10.1515/anona-2018-0171.  Google Scholar

[5]

Y. Du and Z. Guo, Boundary blow-up solutions and the applications in quasilinear elliptic equations, J. Anal. Math., 89 (2003), 277-302.  doi: 10.1007/BF02893084.  Google Scholar

[6]

Z. M. Guo, Existence and uniqueness of positive radial solutions for a class of quasilinear elliptic equations, Appl. Anal., 47 (1992), 173-189.  doi: 10.1080/00036819208840139.  Google Scholar

[7]

Z. M. Guo and J. R. L. Webb, Uniqueness of positive solutions for quasilinear elliptic equations when a parameter is large, Proc. Roy. Soc. Edinburgh Sect. A, 124 (1994), 189-198.  doi: 10.1017/S0308210500029280.  Google Scholar

[8] D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Inc., Boston, MA, 1988.   Google Scholar
[9]

G. B. Gustafson and K. Schmitt, Nonzero solutions of boundary value problems for second order ordinary and delay differential equations, J. Differential Equations, 12 (1972), 129-147.  doi: 10.1016/0022-0396(72)90009-5.  Google Scholar

[10]

D. D. Hai, Uniqueness of positive solutions for a class of semilinear elliptic systems, Nonlinear Anal., 52 (2003), 595-603.  doi: 10.1016/S0362-546X(02)00125-6.  Google Scholar

[11]

D. D. Hai and R. Shivaji, Existence and uniqueness for a class of quasilinear elliptic boundary value problems, J. Differential Equations, 193 (2003), 500-510.  doi: 10.1016/S0022-0396(03)00028-7.  Google Scholar

[12]

J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Dover Publications, Inc. Mineola, New York, 2006.  Google Scholar

[13]

S.-S. Lin, On the number of positive solutions for nonlinear elliptic equations when a parameter is large, Nonlinear Anal., 16 (1991), 283-297.  doi: 10.1016/0362-546X(91)90229-T.  Google Scholar

[14]

P. Lindqvist, Notes on the $p$-Laplace Equation, Report. University of Jyväskylä Department of Mathematics and Statistics, vol. 102, University of Jyväskylä, Jyväskylä, 2006.  Google Scholar

[15]

Z. LiuJ. Su and Z.-Q. Wang, A twist condition and periodic solutions of Hamiltonian systems, Adv. Math., 218 (2008), 1895-1913.  doi: 10.1016/j.aim.2008.03.024.  Google Scholar

[16]

Z. Lou, T. Weth and Z. Zhang, Symmetry breaking via Morse index for equations and systems of Hénon-Schrödinger type, Z. Angew. Math. Phys., 70 (2019), Paper No. 35, 19 pp. doi: 10.1007/s00033-019-1080-8.  Google Scholar

[17]

N. Mavinga and R. Pardo, A priori bounds and existence of positive solutions for semilinear elliptic systems, J. Math. Anal. Appl., 449 (2017), 1172-1188.  doi: 10.1016/j.jmaa.2016.12.058.  Google Scholar

[18]

K. PereraR. Shivaji and I. Sim, A class of semipositone $p$-Laplacian problems with a critical growth reaction term, Adv. Nonlinear Anal., 9 (2020), 516-525.  doi: 10.1515/anona-2020-0012.  Google Scholar

[19]

J. Sánchez, Multiple positive solutions of singular eigenvalue type problems involving the one-dimensional $p$-Laplacian, J. Math. Anal. Appl., 292 (2004), 401-414.  doi: 10.1016/j.jmaa.2003.12.005.  Google Scholar

[20]

R. ShivajiI. Sim and B. Son, A uniqueness result for a semipositone $p$-Laplacian problem on the exterior of a ball, J. Math. Anal. Appl., 445 (2017), 459-475.  doi: 10.1016/j.jmaa.2016.07.029.  Google Scholar

[21]

B. Son and P. Wang, Analysis of positive radial solutions for singular superlinear $p$-Laplacian systems on the exterior of a ball, Nonlinear Anal., 192 (2020), 111657, 15 pp. doi: 10.1016/j.na.2019.111657.  Google Scholar

[22]

J. L. Vázquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim., 12 (1984), 191-202.  doi: 10.1007/BF01449041.  Google Scholar

[23]

M. XiangB. Zhang and V. D. R$\breve{a}$dulescu, Existence of solutions for perturbed fractional $p$-Laplacian equations, J. Differential Equations, 260 (2016), 1392-1413.  doi: 10.1016/j.jde.2015.09.028.  Google Scholar

[24]

Z. Zhang and S. Li, On sign-changing andmultiple solutions of the $p$-Laplacian, J. Funct. Anal., 197 (2003), 447-468.  doi: 10.1016/S0022-1236(02)00103-9.  Google Scholar

[1]

Everaldo S. de Medeiros, Jianfu Yang. Asymptotic behavior of solutions to a perturbed p-Laplacian problem with Neumann condition. Discrete & Continuous Dynamical Systems - A, 2005, 12 (4) : 595-606. doi: 10.3934/dcds.2005.12.595

[2]

Sophia Th. Kyritsi, Nikolaos S. Papageorgiou. Positive solutions for p-Laplacian equations with concave terms. Conference Publications, 2011, 2011 (Special) : 922-930. doi: 10.3934/proc.2011.2011.922

[3]

Maya Chhetri, D. D. Hai, R. Shivaji. On positive solutions for classes of p-Laplacian semipositone systems. Discrete & Continuous Dynamical Systems - A, 2003, 9 (4) : 1063-1071. doi: 10.3934/dcds.2003.9.1063

[4]

Leyun Wu, Pengcheng Niu. Symmetry and nonexistence of positive solutions to fractional p-Laplacian equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1573-1583. doi: 10.3934/dcds.2019069

[5]

Yansheng Zhong, Yongqing Li. On a p-Laplacian eigenvalue problem with supercritical exponent. Communications on Pure & Applied Analysis, 2019, 18 (1) : 227-236. doi: 10.3934/cpaa.2019012

[6]

Zhong Tan, Zheng-An Yao. The existence and asymptotic behavior of the evolution p-Laplacian equations with strong nonlinear sources. Communications on Pure & Applied Analysis, 2004, 3 (3) : 475-490. doi: 10.3934/cpaa.2004.3.475

[7]

Kunquan Lan, Wei Lin. Uniqueness of nonzero positive solutions of Laplacian elliptic equations arising in combustion theory. Discrete & Continuous Dynamical Systems - B, 2016, 21 (3) : 849-861. doi: 10.3934/dcdsb.2016.21.849

[8]

Kanishka Perera, Andrzej Szulkin. p-Laplacian problems where the nonlinearity crosses an eigenvalue. Discrete & Continuous Dynamical Systems - A, 2005, 13 (3) : 743-753. doi: 10.3934/dcds.2005.13.743

[9]

Leszek Gasiński. Positive solutions for resonant boundary value problems with the scalar p-Laplacian and nonsmooth potential. Discrete & Continuous Dynamical Systems - A, 2007, 17 (1) : 143-158. doi: 10.3934/dcds.2007.17.143

[10]

Eun Kyoung Lee, R. Shivaji, Inbo Sim, Byungjae Son. Analysis of positive solutions for a class of semipositone p-Laplacian problems with nonlinear boundary conditions. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1139-1154. doi: 10.3934/cpaa.2019055

[11]

Yong Ji, Ercai Chen, Yunping Wang, Cao Zhao. Bowen entropy for fixed-point free flows. Discrete & Continuous Dynamical Systems - A, 2019, 39 (11) : 6231-6239. doi: 10.3934/dcds.2019271

[12]

Tomás Caraballo, Marta Herrera-Cobos, Pedro Marín-Rubio. Global attractor for a nonlocal p-Laplacian equation without uniqueness of solution. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1801-1816. doi: 10.3934/dcdsb.2017107

[13]

Lingyu Jin, Yan Li. A Hopf's lemma and the boundary regularity for the fractional p-Laplacian. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1477-1495. doi: 10.3934/dcds.2019063

[14]

Dimitri Mugnai. Bounce on a p-Laplacian. Communications on Pure & Applied Analysis, 2003, 2 (3) : 371-379. doi: 10.3934/cpaa.2003.2.371

[15]

John R. Graef, Lingju Kong. Uniqueness and parameter dependence of positive solutions of third order boundary value problems with $p$-laplacian. Conference Publications, 2011, 2011 (Special) : 515-522. doi: 10.3934/proc.2011.2011.515

[16]

Robert Stegliński. On homoclinic solutions for a second order difference equation with p-Laplacian. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 487-492. doi: 10.3934/dcdsb.2018033

[17]

Shanming Ji, Yutian Li, Rui Huang, Xuejing Yin. Singular periodic solutions for the p-laplacian ina punctured domain. Communications on Pure & Applied Analysis, 2017, 16 (2) : 373-392. doi: 10.3934/cpaa.2017019

[18]

Adam Lipowski, Bogdan Przeradzki, Katarzyna Szymańska-Dębowska. Periodic solutions to differential equations with a generalized p-Laplacian. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2593-2601. doi: 10.3934/dcdsb.2014.19.2593

[19]

Dou Dou, Meng Fan, Hua Qiu. Topological entropy on subsets for fixed-point free flows. Discrete & Continuous Dynamical Systems - A, 2017, 37 (12) : 6319-6331. doi: 10.3934/dcds.2017273

[20]

Ruhua Wang, Senjian An, Wanquan Liu, Ling Li. Fixed-point algorithms for inverse of residual rectifier neural networks. Mathematical Foundations of Computing, 2020  doi: 10.3934/mfc.2020024

 Impact Factor: 0.263

Article outline

[Back to Top]